# SDR AALA202509230527

- Difficulty date: September 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A321-231
- Aircraft serial: 6973
- Aircraft time: 28,185 hours, 11,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FAULT DISPLAYED FOR EMERGENCY POWER SUPPY UNIT 15WL DURING SYSTEM TEST. REPLACED EMERGENCY POWER SUPPLY UNIT 15WL (AALA202509230268) AND BATTERY (AALA202509234928) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
